MathSciNet Relay Station
MathSciNet bibliographic data
MR2150391 (2006h:58008) 58C25 (26B35)
Fefferman, Charles L. A sharp form of Whitney's extension theorem. Ann. of Math. (2) 161 (2005), no. 1, 509–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement